# SDR AALA202502225652

- Difficulty date: February 20, 2025
- Submitted: February 22, 2025
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 42,007 hours, 16,623 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO THE FLIGHT CREW REPORTING A FORWARD CARGO DOOR OPEN INDICATION ON CLIMB OUT AT 15,000 FEET, DESCENDED TO 10,000 FEET PER ECAM AND RETURNED TO CLT. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND CONNECTOR PIN A FROM CONNECTOR NOT LOCKED LOOSE, REMOVED AND REPLACED CONNECTOR AND PINS 30WVA PER ASM 31-54-05. (AALA202502224105) MAINTENANCE ALSO REPLACED PROXIMITY SENSOR 30WV PER AMM 52-71-12. (AALA202502225652) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
